# SDR VNAA9810020

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 0102JG1AG01
- Condition: Failed
- Location: Tat
- Part time: 38,143 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI PRIOR TO TAKEOFF, A TOTAL AIR TEMPERATURE PROBE FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE FOR REPAIR.  MAINTENANCE INSPECTED AND REPLACED THE TOTAL AIR TEMPERATURE PROBE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-11-03.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
